# SDR DALA2024051605251

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB BTW STA Y=370-427 AND LONGERON 28R-24R AT FWD CARGO COMPARMENT. SUMMARY OF NRC 00172: CORROSION LEVEL 2. DOOR JAMB BTW STA Y =370-427 AND LONGERON 28R-24R AT FWD CARGO COMPARMENT WAS REPLACED PER B717-200 SRM 53-20-15-2R-REP 6, PAR 6. (LP #0344791)
